# SDR SWAA2021122344336

- Difficulty date: November 16, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231CF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 231CF AT AT PASSENGER CABIN ; 2021-520517 / [01] REPLACED FLOOR PANEL 231CF AT AT PASSENGER CABIN IAW SOPM B737-700 AMM 53-21-00-400-801; [02] CORRECTED STEP 1: REPLACED FLOOR PANEL 231CF AT AT PASSENGER CABIN IAW AMM B737-700 AMM 53-21-00-400-801; [03] TASK CARD COMPLETED. REPLACED FLOOR PANEL 231CF
